# SDR HNAA2018121800319

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 47,053 hours, 40,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  602     33-51  1978082  15DEC18  CLT  CLOSE
      L/H AND R/H EXTERIOR OVERWING EMERGENCY LIGHTS INOP 
            
FACT  16DEC18  11:56  CLT
            R\R EMERGENCY BATTERY PACK AT ROW 15A OPS CHECK GOOD
            , OK FOR SERVICE. CLEAR MEL.
